American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[3] Zhenxiang Zhang. Notes on some new kinds of pseudoprimes. Math. Comp. 75 (2006) 451-460. MR 2176408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerzy Browkin. Erratum to ``Some new kinds of pseudoprimes''. Math. Comp. 74 (2005) 1573-1573. MR 2099412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhenxiang Zhang. Finding $C_3$-strong pseudoprimes. Math. Comp. 74 (2005) 1009-1024. MR 2114662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerzy Browkin. Some new kinds of pseudoprimes. Math. Comp. 73 (2004) 1031-1037. MR 2031424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhenxiang Zhang and Min Tang. Finding strong pseudoprimes to several bases. II. Math. Comp. 72 (2003) 2085-2097. MR 1986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhenxiang Zhang. Finding strong pseudoprimes to several bases. Math. Comp. 70 (2001) 863-872. MR 1697654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Ernvall and T. Metsänkylä. On the $p$-divisibility of Fermat quotients. Math. Comp. 66 (1997) 1353-1365. MR 1408373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eric Bach, Richard Lukes, Jeffrey Shallit and H. C. Williams. Results and estimates on pseudopowers. Math. Comp. 65 (1996) 1737-1747. MR 1355005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] F. Arnault. Rabin-Miller primality test: composite numbers which pass it . Math. Comp. 64 (1995) 355-361. MR 1260124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter L. Montgomery. New solutions of $a\sp {p-1}\equiv 1\pmod {p\sp 2}$ . Math. Comp. 61 (1993) 361-363. MR 1182246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenneth S. Williams and Kenneth Hardy. A refinement of H. C. Williams' $q$th root algorithm . Math. Comp. 61 (1993) 475-483. MR 1182249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Raphael M. Robinson. Numbers having $m$ small $m$th roots mod $p$ . Math. Comp. 61 (1993) 393-413. MR 1189522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] René Peralta. On the distribution of quadratic residues and nonresidues modulo a prime number . Math. Comp. 58 (1992) 433-440. MR 1106978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1